MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION FLEXIMA? BILIARY; CATHETER, BILIARY, DIAGNOSTIC

BOSTON SCIENTIFIC CORPORATION FLEXIMA? BILIARY; CATHETER, BILIARY, DIAGNOSTIC
Model Number M00539210
Medical Device Problem Codes Break (1069); Positioning Failure (1158); Entrapment of Device (1212); Deformation Due to Compressive Stress (2889); Activation, Positioning or Separation Problem (2906); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/31/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported to boston scientific corporation that a flexima biliary preloaded stent was to be implanted to treat stones in the bile duct during an endoscopic retrograde cholangiopancreatography (ercp) procedure performed on (b)(6) 2026.During the procedure, a 7 fr by 7 cm stent was advanced over a 0.035" jagwire guidewire and passed smoothly through the working channel.When the physician attempted to deploy the stent, significant resistance was encountered, and the stent failed to release.The entire stent and introducer assembly was withdrawn, at which point the introducer was found to be bunched.The guidewire could not be removed because it remained jammed inside the introducer, as the release thread had not disengaged.Another flexima biliary preloaded stent was used to complete the procedure.There were no patient complications reported as a result of this event.Note: this event has been deemed an mdr reportable event based on the investigation finding of guide catheter detached.Please see block h11 field for full investigation details.
 
Additional Manufacturer Narrative
Block h6: imdrf device code a0401 captures the reportable investigation finding of guide catheter detached/separated.Block h11: invesitigation summary: boston scientific corporation confirmed the events of catheter guide kinked and device guidewire stuck.The media analysis identified the guidewire stuck, the guide catheter broken, stretched and kinked, and the touhy borst detached.However, the additional reported events of suture deployment issue and stent failure to deploy were not, media analysis was insufficient to do.Without proper evaluation of the device, it is unknown if the reported events were due to the technique used during the procedure, anatomical conditions or related to device malfunction.Device history record review: it was confirmed this device met manufacturing specification prior to distribution and there were no manufacturing deviations which have contributed to the reported event.Device technical analysis: the device was not returned; therefore, product analysis could not be performed.However, media analysis was performed on photographs provided by the complainant.The media analysis identified the guidewire stuck, the guide catheter broken, stretched and kinked, and the touhy borst detached.Investigation conclusion: based on a thorough review of the reported complaint, boston scientific has assigned an investigation conclusion code of cause not established.

Brand Name
FLEXIMA? BILIARY
Common Device Name
CATHETER, BILIARY, DIAGNOSTIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
780 brookside drive
spencer IN 47460
Manufacturer Contact
christina lam
300 boston scientific way
marlborough, MA 01752
9145716918
MDR Report Key25250425
Report Number3005099803-2026-02021
Device Sequence Number21457786
Product Code FGE
UDI-Device Identifier08714729162520
UDI-Public(01)08714729162520(17)280313(10)36069207
Combination Product (Y/N)N
Initial Reporter CountryCO
PMA/510(K) Number
K965147
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00539210
Device Catalogue NumberM00539210
Device Lot Number0036069207
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/27/2026
Supplement Date Received by Manufacturer06/26/2026
Initial Report FDA Received Date05/21/2026
Supplement Report FDA Received Date07/16/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/14/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown